# SDR FDEA202205221270

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 53,883 hours, 33,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH WHILE SELECTING GEAR DOWN  FLAPS 20, GOT TE FLAP DISAGREE EICAS AND TRAILING  EDGE LIGHT. RAN QRH, WAS DIRECTED TO TRAILING EDGE  FLAP ASYMMETRY QRH. LANDED PER QRH PROCEDURES.    PERFORMED FSEU BITE PROCEDURE ON ALL 3 FSEU'S REF  FIM 27-51 FT 804 FIG. 104A AND FT 805 FIG. 104B. #1  FSEU SHOWED CURRENT FAULT OF FLAP DISAGREE, #2 FSEU  SHOWED CURRENT FAULT OF FLAP ARM DISAGREE AND #3  FSEU HAD NO CURRENT FAULTS. FLAP LEVER  WAS IN FLAP  DETENT POS. 20 AND ALT FLAP SELECTOR SWITCH WAS IN  20. OPERATED FLAPS REF AMM 27-51-00-2. FLAPS  OPERATED NORMALLY WITH NO TE FLAP DISAGREE EICAS  MESSAGE. PERFORMED BITE PROCEDURE OF ALL 3 FSEU'S  AGAIN REF FIM 27-51 FT 804 FIG. 104A AND FT 805  FIG. 104B AND NO CURRENT FAULTS NOTED. A/C OK FOR  SERVICE. UPDATE FROM THE FLIGHT CREW CAPTAIN BRIAN  BERNETT EMP# 837116. WANTING TO VERIFY WITH  MAINTENANCE THAT FLAP HANDLE AND THE ALTERNATE FLAP  SELECTOR SWITCH BOTH WERE IN THE 20 DEGREE  POSITION.
